# SDR SWAA2019040331295

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 52,255 hours, 32,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 762187F
- Part serial: AAA70030008
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE WHEN TESTED.  R&R BUS POWER CONTROL UNIT PER AMM.
